# SDR Q2SA20160713246

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS CORROSION AT BS 947.5 ALONG BOTTOM EDGE OF WALL AND ON THE OTBD SIDE OF S26 - 27L. REMOVED CORROSION & FABRICATED A NEW SHEAR TIE. INSTALLED NEW SHEAR TIE IAW SRM 51-20-01 & 53-00-07 PG 205.
